# SDR QXEA200300754

- Difficulty date: June 19, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 4,456 hours, 5,041 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BZN-ON FLIGHT NUMBER 2350, NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED EN ROUTE AT 25, 00 FEET. NR 2 BLEED SEL OFF PER CHECKLIST. LIGHT REMAINED ON FOR TWO MINUTES AFTER TOUCHDOWN. COMPLIED WITH OPERATIONAL CHECK OF ECS SYSTEM. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
